Volume 25, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Natural extensions of unimodal maps: virtual sphere homeomorphisms and prime ends of basin boundaries

Philip Boyland, André de Carvalho and Toby Hall

Geometry & Topology 25 (2021) 111–228
Bibliography
1 R L Adler, A G Konheim, M H McAndrew, Topological entropy, Trans. Amer. Math. Soc. 114 (1965) 309 MR175106
2 K T Alligood, J A Yorke, Accessible saddles on fractal basin boundaries, Ergodic Theory Dynam. Systems 12 (1992) 377 MR1182653
3 S Alpern, V S Prasad, Typical dynamics of volume preserving homeomorphisms, 139, Cambridge Univ. Press (2000) MR1826331
4 A Anušić, H Bruin, J Činč, The core Ingram conjecture for non-recurrent critical points, Fund. Math. 241 (2018) 209 MR3778902
5 A Anušić, J Činč, Accessible points of planar embeddings of tent inverse limit spaces, Dissertationes Math. 541 (2019) 1 MR4016624
6 M Barge, Prime end rotation numbers associated with the Hénon maps, from: "Continuum theory and dynamical systems" (editor T West), Lect. Notes Pure Appl. Math. 149, Dekker (1993) 15 MR1235342
7 M Barge, K Brucks, B Diamond, Self-similarity in inverse limit spaces of the tent family, Proc. Amer. Math. Soc. 124 (1996) 3563 MR1363409
8 M Barge, H Bruin, S Štimac, The Ingram conjecture, Geom. Topol. 16 (2012) 2481 MR3033522
9 M Barge, B Diamond, Stable and unstable manifold structures in the Hénon family, Ergodic Theory Dynam. Systems 19 (1999) 309 MR1685396
10 M Barge, J Martin, The construction of global attractors, Proc. Amer. Math. Soc. 110 (1990) 523 MR1023342
11 G D Birkhoff, Sur quelques courbes fermées remarquables, Bull. Soc. Math. France 60 (1932) 1 MR1504983
12 A Blokh, L Oversteegen, Wandering gaps for weakly hyperbolic polynomials, from: "Complex dynamics: families and friends" (editor D Schleicher), Peters (2009) 139 MR2508256
13 R Bowen, Entropy for group endomorphisms and homogeneous spaces, Trans. Amer. Math. Soc. 153 (1971) 401 MR274707
14 P Boyland, A de Carvalho, T Hall, Inverse limits as attractors in parameterized families, Bull. Lond. Math. Soc. 45 (2013) 1075 MR3104999
15 B Brechner, M Brown, Mapping cylinder neighborhoods in the plane, Proc. Amer. Math. Soc. 84 (1982) 433 MR640248
16 M Brown, Some applications of an approximation theorem for inverse limits, Proc. Amer. Math. Soc. 11 (1960) 478 MR115157
17 H P Bruin, Invariant measures of interval maps, PhD thesis, Technische Universiteit Delft (1994)
18 H Bruin, Planar embeddings of inverse limit spaces of unimodal maps, Topology Appl. 96 (1999) 191 MR1709688
19 M L Cartwright, J E Littlewood, Some fixed point theorems, Ann. of Math. 54 (1951) 1 MR42690
20 A de Carvalho, T Hall, Unimodal generalized pseudo-Anosov maps, Geom. Topol. 8 (2004) 1127 MR2087080
21 D K Childers, J C Mayer, H M Tuncali, E D Tymchatyn, Indecomposable continua and the Julia sets of rational maps, from: "Complex dynamics" (editors R L Devaney, L Keen), Contemp. Math. 396, Amer. Math. Soc. (2006) 1 MR2209083
22 R L Devaney, An introduction to chaotic dynamical systems, Benjamin/Cummings (1986) MR811850
23 E Dyer, M E Hamstrom, Completely regular mappings, Fund. Math. 45 (1958) 103 MR92959
24 R D Edwards, R C Kirby, Deformations of spaces of imbeddings, Ann. of Math. 93 (1971) 63 MR283802
25 C Good, B E Raines, Continuum many tent map inverse limits with homeomorphic postcritical ω–limit sets, Fund. Math. 191 (2006) 1 MR2232193
26 T Hall, The creation of horseshoes, Nonlinearity 7 (1994) 861 MR1275533
27 P Holmes, R F Williams, Knotted periodic orbits in suspensions of Smale’s horseshoe : torus knots and bifurcation sequences, Arch. Ration. Mech. Anal. 90 (1985) 115 MR798342
28 J Kiwi, eal laminations and the topological dynamics of complex polynomials, Adv. Math. 184 (2004) 207 MR2054016
29 P Le Calvez, Propriétés des attracteurs de Birkhoff, Ergodic Theory Dynam. Systems 8 (1988) 241 MR951271
30 J N Mather, Topological proofs of some purely topological consequences of Carathéodory’s theory of prime ends, from: "Selected studies: physics-astrophysics, mathematics, history of science" (editors T M Rassias, G M Rassias), North-Holland (1982) 225 MR662863
31 J Milnor, W Thurston, On iterated maps of the interval, from: "Dynamical systems" (editor J C Alexander), Lecture Notes in Math. 1342, Springer (1988) 465 MR970571
32 R L Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. 27 (1925) 416 MR1501320
33 H E Nusse, J A Yorke, Bifurcations of basins of attraction from the view point of prime ends, Topology Appl. 154 (2007) 2567 MR2332873
34 L G Oversteegen, E D Tymchatyn, Extending isotopies of planar continua, Ann. of Math. 172 (2010) 2105 MR2726106
35 J C Oxtoby, S M Ulam, Measure-preserving homeomorphisms and metrical transitivity, Ann. of Math. 42 (1941) 874 MR5803
36 W Parry, Symbolic dynamics and transformations of the unit interval, Trans. Amer. Math. Soc. 122 (1966) 368 MR197683
37 B E Raines, Inhomogeneities in non-hyperbolic one-dimensional invariant sets, Fund. Math. 182 (2004) 241 MR2098780
38 J T Rogers Jr., Indecomposable continua, prime ends, and Julia sets, from: "Continuum theory and dynamical systems" (editor T West), Lect. Notes Pure Appl. Math. 149, Dekker (1993) 263 MR1235357
39 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. 19 (1988) 417 MR956596
40 R F Williams, One-dimensional non-wandering sets, Topology 6 (1967) 473 MR217808
41 R F Williams, Expanding attractors, Inst. Hautes Études Sci. Publ. Math. 43 (1974) 169 MR348794
42 J W T Youngs, The topological theory of Fréchet surfaces, Ann. of Math. 45 (1944) 753 MR12222